# SDR DXTA200702067

- Difficulty date: April 2, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- Aircraft time: 5,533 hours, 4,433 cycles
- Engine: Pwa PW545A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Stuck
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(P) ON TAKEOFF TRIM STUCK JUST BETWEEN THE TOP LINE AND THE TOP OF THE (T) IN THE TAKEOFF RANGE. WE MANUALLY FORCED IT FREE AND IT BEGAN TO WORK AGAIN. DURING THE RETURN TO THE AIRPORT, THE ELECTRIC TRIM SEEMED TO DRAG IN THE TAKEOFF RANGE. PERIODICALLY MOVING FREELY AND THEN DRAGGING AGAIN.
